Bulletin (New Series) of the American Mathematical Society

On the cohomology of Chevalley groups

Eric M. Friedlander and Brian Parshall

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 7, Number 1 (1982), 247-250.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183549055

Mathematical Reviews number (MathSciNet)
MR656204

Zentralblatt MATH identifier
0492.20025

Subjects
Primary: 20J06: Cohomology of groups 20G10: Cohomology theory 14L17: Affine algebraic groups, hyperalgebra constructions [See also 17B45, 18D35]

Citation

Friedlander, Eric M.; Parshall, Brian. On the cohomology of Chevalley groups. Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 1, 247--250. https://projecteuclid.org/euclid.bams/1183549055


Export citation

References

  • 1. E. Cline, B. Parshall, L. Scott, and W. van der Kallen, Rational and generic cohomology, Invent. Math. 39 (1977), 143-163.
  • 2. L. Evens and E. M. Friedlander, On K*(Z/p2Z) and related homology groups, Trans. Amer. Math. Soc. 270 (1982), 1-46.
  • 3. W. Hesselink, Characters of the nullcone, Math. Ann. 252 (1980), 179-182.
  • 4. B. Kostant, Lie group representations on polynomial rings, Amer. J. Math. 85 (1963), 327-404.
  • 5. J. P. May, The cohomology of restricted Lie algebras and of Hopf algebras, J. Algebra 3 (1966), 123-146.
  • 6. L. Scott, Representations in characteristic p, Proc. Sympos. Pure Math., Vol. 37, Amer. Math. Soc. Providence, R. I., 1980, pp. 319-331.
  • 7. Wang Jian-pan, Sheaf cohomology on G/B and tensor products of Weyl modules, J. Algebra (to appear).